# SDR UPS01435394

- Difficulty date: March 10, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 AFT CARGO COMPT - FRAME SHEAR TIE AFT FACE FOUND CORRODED AT STA 1680, BETWEEN STR 51 LT TO STR 51 RT.   AFT CARGO COMPT SHEAR TIE CORROSION REMOVED & REPAIRED PER SRM 53-10-04 FIG 3A. BLEND OUT CORROSION DEPTH 0.030 INCH, WIDTH 1 INCH, LENGTH 2 INCH.
